Quasi pieces of the bilinear Hilbert transform incorporated into a paraproduct

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43456

The Journal of Geometric Analysis, 29, (1), 224-246, 2019.1
We prove the boundedness of a class of tri-linear operators consisting of a quasi piece of bilinear Hilbert transform whose scale equals to or dominates the scale of its linear counter part. Such type of operators is motivated by the tri-linear Hilbert transform and its curved versions.
No keywords uploaded!
[ Download ] [ 2019-10-20 17:54:33 uploaded by Dong_Dong ] [ 329 downloads ] [ 0 comments ]
@inproceedings{dong2019quasi,
  title={Quasi pieces of the bilinear Hilbert transform incorporated into a paraproduct},
  author={Dong Dong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175433295530985},
  booktitle={The Journal of Geometric Analysis},
  volume={29},
  number={1},
  pages={224-246},
  year={2019},
}
Dong Dong. Quasi pieces of the bilinear Hilbert transform incorporated into a paraproduct. 2019. Vol. 29. In The Journal of Geometric Analysis. pp.224-246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175433295530985.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved